Fully inert submodules of torsion-free modules over the ring of $p$-adic integers
Tom 136 / 2014
Colloquium Mathematicum 136 (2014), 169-178 MSC: Primary 13C05; Secondary 13C10. DOI: 10.4064/cm136-2-2
Fully inert submodules of torsion-free $J_p$-modules are investigated. It is proved that if the module considered is either free or complete, these submodules are exactly those which are commensurable with fully invariant submodules; examples are given of torsion-free $J_p$-modules for which this property fails.